# SDR AALA201902109006

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 12,181 hours, 5,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED CYLINDER/ACCUMULATOR TO PROPER PRESSURE PER AMM  52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
